# SDR DXTA2012021304872

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 2,591 hours, 2,016 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS16126
- Condition: Damaged
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BRAKES WERE LOCKING UP OR "GRABBING" BRIEFLY AFTER THE ACFT SLOWED TO LESS THAN 20 KTS ON LANDING. REMOVING FEET BRIEFLY FROM BRAKES COMPLETELY, DID NOT CLEAR THE ISSUE.  AT NO TIME DID THE BRAKES COMPLETELY FAIL.  BRAKE RESERVOIR IS VERY FULL, AND NO LEAKS NOTED. AT NO POINT DURING THIS FLIGHT WAS THE ACFT EXPOSED TO LIQUID WATER.   FOUND SMALL LEAK AT RT BRAKE BETWEEN ELBOW FITTING AND SHUFFLE VALVE.  R & R O-RING ON ELBOW TO SHUTTLE VALVE IAW MM 32-44-00.  BLED BOTH BRAKES IAW MM 32-44-10. LEAK CHECK GOOD. OPS CHECK GOOD ON TAXI.
